Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 20, NWS Lincoln, IL

April 24, 20224 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 24, 2022, 7:40 PM CDT for 4 counties in Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2022, 7:40 PM CDT (00:40 UTC)
Expired
Apr 24, 2022, 8:15 PM CDT
In force
35 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS53 KILX 250040
SVRILX
ILC019-041-045-183-250115-
/O.NEW.KILX.SV.W.0020.220425T0040Z-220425T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
740 PM CDT Sun Apr 24 2022

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northern Edgar County in east central Illinois...
  Southern Vermilion County in east central Illinois...
  Southeastern Champaign County in east central Illinois...
  Northeastern Douglas County in east central Illinois...

* Until 815 PM CDT.

* At 740 PM CDT, severe thunderstorms were located along a line
  extending from near Homer to Newman, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Fairmount around 750 PM CDT.
  Sidell around 755 PM CDT.
  Catlin and Chrisman around 800 PM CDT.

Other locations in the path of these severe thunderstorms include
Danville, Westville, Tilton, Ridge Farm, Belgium and Georgetown.

This includes Interstate 74 between mile markers 213 and 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3979 8803 4000 8803 4015 8753 3979 8753
TIME...MOT...LOC 0040Z 249DEG 38KT 3999 8794 3980 8798 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Erwin
2 follow-up statements
679 
WWUS53 KILX 250053
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
753 PM CDT Sun Apr 24 2022

ILC019-041-250102-
/O.CAN.KILX.SV.W.0020.000000T0000Z-220425T0115Z/
Champaign-Douglas-
753 PM CDT Sun Apr 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN AND
NORTHEASTERN DOUGLAS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3983 8753 3979 8783 4007 8780 4015 8753
TIME...MOT...LOC 0052Z 249DEG 44KT 4004 8773 3985 8777 

$$

ILC045-183-250115-
/O.CON.KILX.SV.W.0020.000000T0000Z-220425T0115Z/
Edgar-Vermilion-
753 PM CDT Sun Apr 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN EDGAR AND SOUTHEASTERN VERMILION COUNTIES...

At 752 PM CDT, severe thunderstorms were located along a line
extending from Catlin to near Sidell, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Catlin around 755 PM CDT.
  Danville, Westville, Tilton, Ridge Farm and Belgium around 800 PM 
  CDT.

Other locations in the path of these severe thunderstorms include
Georgetown.

This includes Interstate 74 between mile markers 213 and 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3983 8753 3979 8783 4007 8780 4015 8753
TIME...MOT...LOC 0052Z 249DEG 44KT 4004 8773 3985 8777 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Erwin
634 
WWUS53 KILX 250115
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
815 PM CDT Sun Apr 24 2022

ILC045-183-250125-
/O.EXP.KILX.SV.W.0020.000000T0000Z-220425T0115Z/
Edgar-Vermilion-
815 PM CDT Sun Apr 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGAR AND
SOUTHEASTERN VERMILION COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 3983 8753 3979 8783 4007 8780 4015 8753
TIME...MOT...LOC 0115Z 249DEG 38KT 4012 8745 3993 8749 

$$

Erwin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:59 PM CDT, 41 minutes earlier.

Area forecast discussion, Apr 24, 6:59 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
659 PM CDT Sun Apr 24 2022

.SYNOPSIS...
Issued at 328 PM CDT Sun Apr 24 2022

A cold front moving through the area Monday afternoon will lead to
scattered showers and thunderstorms through the evening, some of
which could be strong to severe, mainly east of I-55. This evening
and into the overnight hours, a localized corridor of heavy rain
is possible in southeastern IL, near I-70. Rainfall amounts of
1-2" are possible in that area. Below average temperatures are
expected this week, with the potential for frost or below freezing
temperatures Monday and Tuesday night. Once the cold front exits
the area Monday morning, the next chance for precip is not until
Thursday.

&&

.SHORT TERM...(This evening through Monday)
ISSUED AT 328 PM CDT Sun Apr 24 2022

Occluded sfc low pressure remains over MN this afternoon, with the
cold front continuing to progress eastward through the ILX CWA,
located very near the I-55 corridor at 1930z/230pm. A broken line
of t-storms was located along a Christian to Champaign county
line. As of writing, storms had generally remained below severe
limits, this could be due to a combination of several factors,
including the widespread cloud cover, slightly lower moisture than
anticipated, and mean flow in the cloud layer being nearly
identical to the storm motion. Visible satellite imagery shows
broken cloud cover and cumulus development across southern IL,
pushing northward in time. This insolation could prove to be the
difference between severe and sub- severe convection, but cloud
cover remains expansive across most areas north of I-70, and
whether or not that air advects far enough north to lead to
severe storms in our area remains uncertain. As scattered storms
continue to develop along/ahead of the cold front over the next
few hours, they will pose a threat of strong to damaging winds.
The tornado potential, while non-zero, appears rather low, with
weak low-level lapse rates and 0-3 km shear vectors parallel to
the storm motion (more relevant to the tornado potential if storms
were to congeal upscale into a line). The instability is expected
to trend downward after 00z, with the severe threat waning at
that time.

Into the evening and overnight hours, there is concern about the
potential for localized heavy rain/flash flooding. The 12z ILX
sounding observed PWAT values of 1.4", and guidance indicated
PWAT values will increase to around 1.5-1.6" ahead of the cold
front, which is near the max moving average of the ILX sounding
climatology for late April. As the front pushes southward this
evening, it will be oriented southwest-to-northeast near the I-70
corridor. The plume of deepest 850mb moisture (850mb dewpoint in
excess of +10 degC) will be located over this front, with 850mb
winds nearly parallel to front. While there may be a brief lull in
precip this evening as the current activity moves away or becomes
more isolated in nature, an approaching shortwave will lead to
renewed shower/storm development along the frontal zone tonight.
Given the flow orientation, there is some training potential, but
the southward advancement of the cold front may be sufficient to
limit the threat. The last two runs of the HREF have shown a
narrow corridor of 1-2" of rain very near the I-70 corridor, with
localized amounts up to 3".

.LONG TERM...(Monday night through Sunday)
ISSUED AT 328 PM CDT Sun Apr 24 2022

Scattered showers are expected to continue along the frontal zone
into mid-morning on Monday, primarily south of I-72. Behind the
front, northwest winds become breezy, although nothing out of the
ordinary for this spring, with sustained winds of 15-20 mph and
gusts up to 30 mph. After several days of above average temps, the
NW flow will advect a cooler air mass into the area, with 850mb
temps set to drop back to near or below 0 degC. This will result
in highs ranging from the low 60s in SE IL to the low 50s NW of
the IL River.

By Monday night, an expansive sfc high pressure will be nudging
into the area. This sfc high will then influence the local
weather through mid-week. The main concern during these days is
the potential for near or below freezing temps Mon and Tues night,
which could threaten sensitive vegetation. The greatest potential
for below freezing temps on Mon night is NW of the IL River. One
uncertainty is how quickly the winds will diminish Mon night as
that high pressure starts to push into the area. Frost/freeze
headlines may be needed as the forecast becomes more certain.
Through much of the week, below average temps prevail, with highs
generally in the 50s or 60s through the work week. A trough sweeps
into the central Plains next Fri, resulting in a broad window of
precip chances in central IL Thurs-Sat. These will likely be
refined to narrower windows as models start to come into better
agreement.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 659 PM CDT Sun Apr 24 2022

Scattered storms continue to move across the area and only CMI
will be affected by the line of storms toward the site. PIA and
will not see any precip next 24hrs, while other sites will see
precip. Another wave should move across southern IL tonight and
this will spread precip north toward BMI and SPI, so giving them
just VCSH this evening through overnight. DEC and CMI will see
more shra tonight and overnight, but should end in the morning
hours around 15z. All sites will be VFR next 24hrs except for the
1hr of TEMPO for CMI when the storm moves over the site. Storm
should be over the site soon and out within 30 mins. All sites
will see VFR tomorrow with dry weather and cigs around 5kft. MVFR
cigs expected at CMI during the storm. Winds will be southwest and
then become westerly overnight and through tomorrow. Winds should
be gusty again tomorrow, but only around 20-25kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Erwin
SHORT TERM...Erwin
LONG TERM...Erwin
AVIATION...Auten
Hazardous weather outlook, Apr 24, 3:26 PM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
326 PM CDT Sun Apr 24 2022

ILZ027>031-036>038-040>043-047>051-251100-
Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-
Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
326 PM CDT Sun Apr 24 2022

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated storms will be possible this evening along I-55. Severe
weather is not expected.

Minor flooding will continue along the Illinois River from Havana
to Beardstown.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Minor flooding will continue along the Illinois River from Havana
to Beardstown for several more days.

Additional showers and thunderstorms are possible late this week
into the weekend. It is too early to determine the threat for
severe weather with these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-052>057-061-251100-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
326 PM CDT Sun Apr 24 2022

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

A cold front will move across parts of central and eastern
Illinois this evening, with scattered showers and storms. Some of
the storms could be strong to severe but widespread severe weather
is not expected. Damaging winds will be the main threat with
stronger storms, but a brief tornado is not out of the question.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Additional showers and thunderstorms are possible late this week
into the weekend. It is too early to determine the threat for
severe weather with these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ILZ062-063-066>068-071>073-251100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
326 PM CDT Sun Apr 24 2022

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

A cold front will move across southeastern Illinois tonight, with
scattered showers and storms. Some of the storms could be strong
to severe but widespread severe weather is not expected. Damaging
winds will be the main threat with stronger storms, but a brief
tornado is not out of the question. Rainfall of around 1.5 inches
is expected near I-70, which may cause some localized flooding or
ponding of water in low lying areas.

Minor flooding is expected to develop on the Little Wabash River
at Clay City late tonight or early Monday morning.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Minor flooding is expected to continue on the Little Wabash River
through the week.

Additional showers and thunderstorms are possible late this week
into the weekend. It is too early to determine the threat for
severe weather with these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Auten

In the hours before

Special weather statement, Apr 24, 5:01 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Lincoln IL
501 PM CDT Sun Apr 24 2022

ILZ044-053-054-242230-
Macon-Piatt-Moultrie-
501 PM CDT Sun Apr 24 2022

...A strong thunderstorm will impact portions of northern Moultrie,
southwestern Piatt and southeastern Macon Counties through 530 PM
CDT...

At 501 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Zion, or 7 miles southeast of Decatur, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Cerro Gordo around 520 PM CDT.

Other locations in the path of this storm include Hammond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Illinois.

&&

LAT...LON 3972 8890 3981 8893 3997 8862 3973 8849
TIME...MOT...LOC 2201Z 249DEG 24KT 3977 8886

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Erwin
Special weather statement, Apr 24, 5:33 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Lincoln IL
533 PM CDT Sun Apr 24 2022

ILZ045-242300-
Champaign-
533 PM CDT Sun Apr 24 2022

...A strong thunderstorm will impact portions of central Champaign
County through 600 PM CDT...

At 533 PM CDT, trained weather spotters reported a strong
thunderstorm over Bondville, or near Champaign, moving east at 35
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Champaign around 540 PM CDT.
  Urbana around 545 PM CDT.
  Thomasboro around 550 PM CDT.

Other locations in the path of this storm include St. Joseph.

This includes the following highways...
 Interstate 57 between mile markers 233 and 245.
 Interstate 72 between mile markers 175 and 182.
 Interstate 74 between mile markers 174 and 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Illinois.

&&

LAT...LON 4008 8843 4016 8845 4031 8801 4012 8795
TIME...MOT...LOC 2233Z 251DEG 31KT 4013 8835

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Erwin
Special weather statement, Apr 24, 6:02 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Lincoln IL
602 PM CDT Sun Apr 24 2022

ILZ045-046-242345-
Vermilion-Champaign-
602 PM CDT Sun Apr 24 2022

...A strong thunderstorm will impact portions of northern Vermilion
and northeastern Champaign Counties through 645 PM CDT...

At 602 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thomasboro, or 7 miles southeast of Rantoul, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Gifford around 610 PM CDT.

Other locations in the path of this storm include Potomac and
Rossville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Illinois.

&&

LAT...LON 4017 8812 4027 8816 4048 8753 4024 8753
TIME...MOT...LOC 2302Z 249DEG 29KT 4022 8808

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Erwin
Special weather statement, Apr 24, 6:14 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
614 PM CDT Sun Apr 24 2022

ILZ044-052>054-061-242345-
Macon-Piatt-Christian-Moultrie-Shelby-
614 PM CDT Sun Apr 24 2022

...A strong thunderstorm will impact portions of northeastern
Christian, northwestern Moultrie, north central Shelby, southwestern
Piatt and southeastern Macon Counties through 645 PM CDT...

At 612 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moweaqua, or 14 miles southwest of Decatur, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Mount Zion, Long Creek and Dalton City around 630 PM CDT.

Other locations in the path of this storm include Bethany and
Lovington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Illinois.

&&

LAT...LON 3959 8910 3970 8914 3989 8871 3965 8856
TIME...MOT...LOC 2312Z 249DEG 33KT 3967 8904

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Erwin
Special weather statement, Apr 24, 6:48 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lincoln IL
648 PM CDT Sun Apr 24 2022

ILZ044-045-054-055-250015-
Douglas-Piatt-Moultrie-Champaign-
648 PM CDT Sun Apr 24 2022

...Strong thunderstorms will impact portions of northern Moultrie,
southeastern Piatt, southern Champaign and western Douglas Counties
through 715 PM CDT...

At 648 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bement to near Hammond to near Bethany.
Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Atwood around 700 PM CDT.

Other locations in the path of these storms include Tuscola, Tolono,
Arcola, Villa Grove, Arthur, Philo, Sidney, Pesotum and Camargo.

This includes Interstate 57 between mile markers 205 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Illinois.

&&

LAT...LON 3992 8807 3970 8825 3959 8877 3972 8867
      3993 8861 4006 8805
TIME...MOT...LOC 2348Z 244DEG 35KT 3992 8849 3975 8856 3959 8874

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Erwin
Special weather statement, Apr 24, 7:20 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
720 PM CDT Sun Apr 24 2022

ILZ045-046-055-057-250045-
Douglas-Vermilion-Champaign-Edgar-
720 PM CDT Sun Apr 24 2022

...Strong thunderstorms will impact portions of northwestern Edgar,
southern Vermilion, southeastern Champaign and Douglas Counties
through 745 PM CDT...

At 719 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Philo to near Arcola. Movement was east at
50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Sidney and Broadlands around 725 PM CDT.
  Villa Grove and Homer around 730 PM CDT.

Other locations in the path of these storms include Newman,
Fairmount, Fithian, Muncie, Danville, Westville, Tilton, Catlin,
Oakwood, Sidell, Belgium, Hume and Allerton.

This includes the following highways...
 Interstate 57 between mile markers 204 and 223.
 Interstate 74 between mile markers 204 and 214.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4018 8761 3977 8772 3966 8844 4001 8828
TIME...MOT...LOC 0019Z 248DEG 41KT 3996 8810 3974 8826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Erwin

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:20 PM CDTSpecial Weather StatementILXDouglas25 min
Apr 25, 3:13 AM CDTFrost AdvisoryILXChampaign, Christian, Clark, Coles, Cumberland, Douglas and 10 more29 hr
Apr 25, 3:13 AM CDTFreeze WarningILXCass, DeWitt, Fulton, Knox, Logan, McLean and 8 more29 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.